TitleSmooth finite t-norms and their equational axiomatization
Publication TypeBook Chapter
Year of Publication2016
AuthorsEsteva F, García-Cerdaña A, Godo L
Book TitleFuzzy Logic and Information Fusion
Pagination11-24
ISBN Number978-3-319-30421-2
Abstract

In this paper, we present a summary of results on BL-algebras and related structures that, using the one-to-one correspondence between divisible finite t-norms and finite BL-chains, allows us to provide an equational characterization of any divisible finite t-norm.

URLhttp://link.springer.com/chapter/10.1007/978-3-319-30421-2_2